Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Prescribed Androanagen, Mintop, Minokem and Anaphase for hair fall. Too much medication?

Hi Doctor.. good evening, I visited a doctor today as I am having hair fall problem. They have prescribed me Androanagen for 6 months, Mintop 10% for 6 months, Minokem 5% for 6 months & Anaphase shampoo. I feel its a lot of medicine at one go..Please advice if I can start using all of them and will there be any side effects after the usage. Thank you
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  2319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
1. MINTOP-Minoxidil- side effects may be burning or irritation of the eye, itching, redness or irritation at the treated area, as well as unwanted hair growth elsewhere on the body.
2.MINOKEM-Minoxidil, tretinoin , azoleic acid- side effects same
3. ANDROANAGEN- Side effects- body hair, testicular shrinkage, increased sex drive, development of breasts in men, infertility, and development of severe acne on the face and back.
I dont know why your physician prescribed both MINTOP & MINOKEM. I think you should go for a second opinion.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor